# SDR SWIA201335287

- Difficulty date: November 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 29,900 hours, 24,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN NEAR GALLEY SERVICE DOOR MISSING COVER.  FLT 5295 INSTALLED A NEW COVER FOR EMERGENCY EXIT SIGN NEAR GALLEY SERVICE DOOR.
